# SDR DALA2017090706693

- Difficulty date: September 6, 2017
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FUEL TANK ACCESS PLATES #520CB, 520FT, AND 520EB (AI). NRC 00471: FUEL ACCESS PLATES #520CB, 520FT, AND 520EB WERE REPAIRED PER B-717 SRM 57-10-01 REPAIR 2 PAR. 5 CONDITION II. (LP #0201639)
